# SDR 97ZZZX18

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15488
- Make and model: Piper PA-28-140
- Aircraft serial: 287325078
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 6399816
- Condition: Corroded
- Location: Lt Fuel
- Part time: 3,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LT WING FUEL TANK FOR REPLACEMENT OF FUEL VENT HOSES, CORROSION WAS NOTED AT THE OUTBOARD SIDE FALSE RIB (NOSE RIB) SECTION OF THE FUEL TANK.  THE CORROSION WAS BLISTERED.  AFTER PROBING WITH THE POINT OF A METAL SCRIBE, IT WAS FOUND THE METAL COULD BE PENETRATED WITH LIGHT HAND PRESSURE.  THERE WAS NO EVIDENCE OF FUEL LEAKAGE.
